# SDR AALA20101201TUL22

- Difficulty date: December 1, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 64,597 hours, 32,274 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Terminal
- Condition: Loose
- Location: Electrical Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, B
- Precautionary procedure: A

## Discrepancy

OMA - CREW REPORTED RIGHT GENERATOR FAILED AND ELECTRICAL ODOR IN CABIN.  FIRST OFFICERS INSTRUMENTS WENT BLANK AND THE FLIGHT WAS IN INSTRUMENT CONDITIONS.  EMERGENCY DECLARED FLIGHT RETURNED OMA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND TERMINALS 4, 5 AND 6 NEUTRAL LOADS LOOSE AT BUSS BAR IN NACELLE JUNCTION BOX.  TIGHTENED TERMINALS.  SYSTEM GROUND CHECK NORMAL OPERATION.
